Discrete groups, Mumford curves and Theta functions
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 1 (1992) no. 3, pp. 399-438.
@article{AFST_1992_6_1_3_399_0,
     author = {Van Der Put, Marius},
     title = {Discrete groups, {Mumford} curves and {Theta} functions},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {399--438},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 1},
     number = {3},
     year = {1992},
     mrnumber = {1225666},
     zbl = {0789.14020},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1992_6_1_3_399_0/}
}
TY  - JOUR
AU  - Van Der Put, Marius
TI  - Discrete groups, Mumford curves and Theta functions
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1992
SP  - 399
EP  - 438
VL  - 1
IS  - 3
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_1992_6_1_3_399_0/
LA  - en
ID  - AFST_1992_6_1_3_399_0
ER  - 
%0 Journal Article
%A Van Der Put, Marius
%T Discrete groups, Mumford curves and Theta functions
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1992
%P 399-438
%V 1
%N 3
%I Université Paul Sabatier
%C Toulouse
%U http://www.numdam.org/item/AFST_1992_6_1_3_399_0/
%G en
%F AFST_1992_6_1_3_399_0
Van Der Put, Marius. Discrete groups, Mumford curves and Theta functions. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 1 (1992) no. 3, pp. 399-438. http://www.numdam.org/item/AFST_1992_6_1_3_399_0/

[A1] Abhyankar (S.S.) .- Coverings of algebraic curves, Amer. J. of Math. 79 (1957), pp. 825-856. | MR | Zbl

[A2] Abhyankar (S.S.) .- Galois theory on the line in nonzero characteristic, Bull. A.M.S., to appear. | MR | Zbl

[BGR] Bosch (S.), Güntzer (U.) and Remmert (R.) .- Non archimedean Analysis Grundlehren Math. Wiss. 261, Springer Verlag, Berlin 1984. | MR | Zbl

[D1] Drinfeld (V.G.) .- Elliptic Modules, Math. USSR-Ss 23 (1974), pp. 561-592. | MR | Zbl

[D2] Drinfeld (V.G.) . - Coverings ofp-adic symmetric regions, Funct. Analysis and its appl. 10 n° 2 (1976), pp. 107-115. | MR | Zbl

[FP1] Fresnel (J.) and Van Der Put (M.) .- Géométrie analytique rigide et applications, Birkhäuser, 1981. | MR | Zbl

[G] Gerritzen (L.) .- Die Jacobi-Abbilung über dem Raum der Mumfordkurven, Math. Ann. 261 (1982), pp.81-100. | EuDML | MR | Zbl

[G1] Gekeler (E.U.) .- Zur Arithmetik von Drinfeld-Moduln, Math. Ann. 262 (1983), 167-182. | EuDML | MR | Zbl

[G2] Gekeler (E.U.) .- Drinfeld modular curves, Lect. Notes in Math. 1231, Springer Verlag, 1986. | MR | Zbl

[GR] Gekeler (E.U.) and Reversat (M.) .- Some results on the Jacobians of Drinfeld modular curves, Preprint Univ. Toulouse 3 (1991). | MR

[GP] Gerritzen (L.) and Van Der Put (M.) .- Schottky groups and Mumford curves, Lect. Notes in Math. 817 (1980). | MR | Zbl

[HW] Hardy (G.H.) and Wright (E.M.) An introduction to the theory of numbers (1945).

[JL] Jordan (B.W.) and Livné (R.A.) .- Local Diophantine Properties of Shimura curves, Math. Ann. 270 (1989), pp. 235-248 . | MR | Zbl

[P] Van Der Put (M.) .- Les fonctions thêta d'une courbe de Mumford, Groupe d'étude d'Analyse ultramétrique, 9e année (1981/82), 10, 12 p. | Numdam | Zbl

[PV] Van Der Put (M.) and Voskuil (H.) .- Symmetric spaces associated to split algebraic groups over local fields (to appear in Journ. f. d. reine u. angew. Math. 1992). | MR | Zbl

[Ri] Ribet (K.A.) .- On modular representations of Gal(Q/Q) arising from modular forms, Invent. Math. 100 (1990) pp. 431-476. | MR | Zbl

[S1] Serre (J.-P.) .- Corps locaux, Hermann, Paris (1968). | MR | Zbl

[S2] Serre (J.-P.) .- Arbres, amalgames, Sl2, Astérisque 46 (1977). | Numdam | MR | Zbl